# SDR ASAA201904249115

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,708 hours, 12,654 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED AFTER TAKEOFF, WOULD NOT RE-ENGAGE. GROUNDED - YES. RAN AUTOTHROTTLE SYSTEM TEST PER B737-800 AMM 23-31-00 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED AT THIS TIME NO HISTORY LAST 90 DAYS.
